# SDR FDEA201707252076

- Difficulty date: July 25, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 60,971 hours, 12,609 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Part number: AVB7506501
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT UPPER SPAR CAP FLANGE AT YID=408.5 HAS A CRACK IN THE OUTER RADIUS BETWEEN FWD EDGE AND THE FIRST FASTENER.  REPAIRED IAW EA 1-5450-T0334610, PART 1.
